# SDR JJBA20120405002

- Difficulty date: April 5, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 29,090 hours, 40,261 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX395526
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NR 2 ENGINE HYD PUMP CAUTION LIGHT ILLUMINATED AND THE NR 2 HYD SYS LOST PRESSURE AND ALL ASSOCIATED EQUIPMENT DID NOT WORK.  THE CREW RETURNED TO FIELD.  THE GROUND CREW REPLACED THE  NR 2 ENGINE DRIVEN HYD PUMP.  A SATISFACTORY OPERATIONAL CHECK WAS CONDUCTED AS WELL AS A LEAK CHECK WHICH PRODUCED NOTHING OF CONCERN.  THE ACFT WAS RETURNED TO SERVICE.
